Remarks on fractional derivatives of distributions. (English) Zbl 1358.46038

Summary: This paper investigates a new approach to studying several fractional derivatives in the distributional sense based on the products of distributions and the delta sequence with compact support. Furthermore, we consider an asymptotic expression to the fractional derivative of the delta function and show that it is the first-order approximation in the Schwartz space. At the end of paper, we provide several asymptotic formulas to more complicated fractional derivatives of distributions.


46F10 Operations with distributions and generalized functions
26A33 Fractional derivatives and integrals
Full Text: DOI


[1] S.G. Samko, A.A. Kilbas and O.I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, 1993. · Zbl 0818.26003
[2] A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, New York, 2006. · Zbl 1092.45003
[3] C.P. Li and W.H. Deng, Remarks on fractional derivatives, Appl. Math. Comput., 187 (2007), 777-784. · Zbl 1125.26009
[4] A. Erdélyi, Fractional integrals of generalized functions, J. Austral. Math. Soc., 14 (1972), 30-37.
[5] C.P. Li and Z.G. Zhao, Introduction to fractional integrability and differentiability, Euro. Phy. J. - Special Topics, 193 (2011), 5-26.
[6] H.M. Srivastava and R.G. Buschman, Theory and Applications of Convolution Integral Equations, Kluwer Academic Publishers, Dordrecht-Boston-London, 1992. · Zbl 0755.45002
[7] X.-J. Yang, D. Baleanu and H.M. Srivastava, Local Fractional Integral Transforms and Their Applications, Academic Press (Elsevier Science Publishers), Amsterdam, Heidelberg, London and New York, 2016. · Zbl 1336.44001
[8] C.P. Li and F.H. Zeng, Numerical Methods for Fractional Calculus, Chapman and Hall/CRC, New York, 2015. · Zbl 1326.65033
[9] C.K. Li and C.P. Li, On defining the distributions δk and (δ′)k by fractional derivatives, Appl. Math. Comput., 246 (2014), 502-513. · Zbl 1338.46053
[10] I.M. Gel’fand and G.E. Shilov, Generalized Functions, Vol I, Academic Press, New York, 1964. · Zbl 0115.33101
[11] C.K. Li, Several results of fractional derivatives in D′(R+), Fract. Calc. Appl. Anal., 18 (2015), 192-207.
[12] C.K. Li and M.A. Aguirre, The distributional products on spheres and Pizzetti’s formula, J. Comput. Appl. Math., 235 (2011), 1482-1489. · Zbl 1217.46024
[13] M. Aguirre and C.K. Li, The distributional products of particular distributions, Appl. Math. Comput., 187 (2007), 20-26. · Zbl 1129.46031
[14] M. Abramowitz and I.A. Stegun, Handbook of Mathematical Functions, Nauka, Mosscow, 1979. · Zbl 0515.33001
[15] I.S. Gradshteyn, I.M. Ryzhik, Tables of Integrals, Series, and Products, Academic Press, 1980. · Zbl 0521.33001
[16] I. Podlubny, Fractional Differential Equations, Academic Press, New York, 1999. · Zbl 0924.34008
[17] A. Erdélyi, Higher Transcendental Functions, vol. 1, McGraw-Hill, New York, 1955.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.